# SDR UALA2011101005445

- Difficulty date: October 9, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 73,076 hours, 22,785 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Broken
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARM CAPS BROKEN AT SEATS 16C, 17C, 18C.  REPLACED ARM CAPS.
